# SDR AWXA0001442

- Difficulty date: March 1, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- Aircraft time: 56,741 hours, 46,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STR CLIP AT FS 597 STR 8L IS CRACKED.  REMOVED AND REPLACED STR CLIP IAW SRM 51-30-02 PG 5.
